# SDR CA130109007

- Difficulty date: January 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 65-A90-1
- Aircraft time: 15,692 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Limit Switch
- Part number: MS250261
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) 50 AMP CIRCUIT BREAKER TRIPPED WHEN CYCLING LANDING GEAR.  FOUND GEAR LIMIT SWITCH IN FLOOR HAD FAILED COMPLETELY,  BOTH SWITCHES REPLACED AND ADJUSTED IAW SERVICE MANUAL, GEAR CYCLE CHECK OK , NO PROBLEMS FOUND.
